# SDR H44R2017082400006

- Difficulty date: August 23, 2017
- Submitted: August 28, 2017
- Operation: General aviation
- Filed by: Helicopter Flight Services Inc, repair station H44R404H
- Aircraft: N401TD
- Make and model: Bell 407
- Aircraft serial: 54335
- Aircraft time: 3,160 hours, 11,744 cycles
- Engine: Allsn 250C47B
- Engine time: 2,972 hours, 3,324 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AFTER COMPLETION OF THE ENGINE 150 HOUR INSPECTION, A GROUND RUN WAS ACCOMPLISHED. DURING THE GROUND RUN AN UNUSUAL NOISE WAS HEARD, DESCRIBED AS A ANGRY VACUUM CLEANER. THE ENGINE CHIP PLUGS WERE PULLED AND A SIGNIFICANT AMOUNT OF METAL WAS FOUND ON THEM.
